# SDR SWAA2025071489420

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FWD EDGE OF STA 887 BUTT JOINT BETWEEN STRINGER S-24R AND S-26R.  REMOVED CORROSION ON FUSELAGE BELLY SKIN BLEND FWD OF BS 887; S-24R TO S-26R) FOUND TO BE IN LIMITS PER SRM 51-10-02 AND EA 25-153-01849.
